Alert archive / Ohio / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 3, 2006, 12:01 AM EDT for Pickaway County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2006, 12:01 AM EDT (04:01 UTC)
- Expired
- Apr 3, 2006, 12:45 AM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Pickaway County, OH
The radar
The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:40 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 030401
SVRILN
OHC129-030445-
/O.NEW.KILN.SV.W.0039.060403T0401Z-060403T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 AM EDT MON APR 3 2006
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PICKAWAY COUNTY IN CENTRAL OHIO
* UNTIL 1245 AM EDT
* AT 1159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH.
THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF DEER CREEK LAKE...
MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...
LOGAN ELM VILLAGE...
CIRCLEVILLE...
SOUTH BLOOMFIELD...
ASHVILLE...
IN ADDITION...CLARKSBURG...STATE ROUTE 207 AT US ROUTE 22...DEER
CREEK LAKE...FIVE POINTS...PICKAWAY COUNTY AIRPORT...DERBY...STATE
ROUTE 138 AT US ROUTE 22 AND DARBYVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
LAT...LON 3979 8324 3952 8326 3945 8274 3957 8285
3979 8283
$$
RYAN2 follow-up statements
000
WWUS51 KILN 030426
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1225 AM EDT MON APR 3 2006
OHC129-030445-
/O.CON.KILN.SV.W.0039.000000T0000Z-060403T0445Z/
PICKAWAY OH-
1225 AM EDT MON APR 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR PICKAWAY COUNTY...
AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ORIENT TO PICKAWAY COUNTY AIRPORT...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LOGAN ELM VILLAGE...CIRCLEVILLE...SOUTH BLOOMFIELD AND ASHVILLE.
IN ADDITION...COMMERCIAL POINT...WHISLER...DUVALL...AW MARION STATE
PARK...ADELPHI...RINGGOLD AND SLATE RUN METRO PARK ARE NEAR THE PATH
OF THESE STORMS.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.
LAT...LON 3979 8324 3950 8311 3945 8274 3957 8285
3979 8283
$$000
WWUS51 KILN 030441
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT MON APR 3 2006
OHC129-030450-
/O.EXP.KILN.SV.W.0039.000000T0000Z-060403T0445Z/
PICKAWAY OH-
1240 AM EDT MON APR 3 2006
...THE SEVERE THUNDERSTORM WARNING FOR PICKAWAY COUNTY WILL EXPIRE AT
1245 AM EDT...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN WILMINGTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.
LAT...LON 3979 8324 3950 8311 3945 8274 3957 8285
3979 8283
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:31 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 2, 8:31 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 831 PM EDT SUN APR 2 2006 .SHORT TERM /REST OF TONIGHT/... TSTMS AHEAD OF WARM FRONT PUSHING ACRS SRN PORTIONS OF FCST AREA ATTM. STRONGEST STORMS HAVE REMAINED JUST SOUTH OF FCST AREA...MOVING ACRS FRANKLIN/SCOTT/HARRISON COS IN KENTUCKY. DEWPTS REMAIN IN M40S ACRS CNTRL/SO CNTRL OHIO AND AS A RESULT...PCPN HAVING A HARD TIME MAKING MUCH HEADWAY NORTH AND EAST OF A WILMINGTON-PORTSMOUTH LINE. CONVECTION WILL CONTINUE TO SHIFT EAST ACRS SRN FCST AREA OVER NEXT HOUR OR SO AS WARM FRONT LIFTS NORTH ACRS FCST AREA. FOCUS HAS ALSO SHIFTED TOWARDS SEVERE SQUALL LINE RACING ACRS ILLINOIS AND WESTERN KY ATTM. FORWARD SPEED AROUND 50-60MPH WITH THIS SYSTEM...PUTTING LEADING EDGE OF LINE INTO WESTERN FCST AREA BETWEEN 03Z AND 04Z. RECENT SAT/RADAR IMAGES INDCG LINE MAY BE WEAKENING SLIGHTLY. CURRENT RUC ANALYSIS CONTINUES TO INDICATE CLOSE TO 1000 J/KG MUCAPE ADVECTING INTO TRI STATE BTWN 03Z AND 06Z. SPC HAS PLACED TORNADO WATCH #137 UP TO WESTERN BORDER OF FCST AREA. HAVE READJUSTED HIGHEST POPS OVERNIGHT TO COINCIDE WITH SQUALL LINE. DMG WINDS AND LARGE HAIL WILL BE MAIN THREATS. MADE ADJUSTMENTS TO HRLY TEMPS/DEWPTS AS WELL AS POPS IN GRIDS. THIS HAD NO IMPACT ON CURRENT ZONE FCST...SO NO CHANGE HERE ATTM. RYAN && .PREV DISCUSSION... /ISSUED 734 PM EDT SUN APR 2 2006/ AVIATION /00Z-24Z/... A LOT OF THINGS TO COVER WITH THIS PACKAGE. AREA OF TSRA AROUND CVG IS JUST NORTH OF WRMFNT. THIS WILL LIFT NORTH THRU THE TAFS THRU 05Z. THEY SHOULD END IN CVG/LUK BY 02Z AND 05Z IN CMH/LCK. SQUALL LINE IN WRN IL WAS NOT HANDLED WELL BY 12Z AND 18Z MODELS. THE LATEST RUC IS TRYING TO PUSH THE REMNANTS INTO THE AREA AFT 06Z. HAVE THE THE LINE TIMED TO OH/IN LINE BY 06Z. THREW IN A COUPLE HOURS OF TSRA BETWEEN 06Z AND 10Z. CLDFNT PUSHES ACROSS TAFS BETWEEN 12Z-15Z MON. COLD POOL MVFR SC WORKS IN BEHIND FRONT. SHOULD SEE PERIODS OF WRAP AROUND SHRA MON. WINDS WILL INCREASE TO AROUND 20 KT WITH GUSTS TO 30KTS. SITES /ISSUED 428 PM EDT SUN APR 2 2006/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... WDLY SCT -SHRA CONTINUE TO WEAKEN AS THEY ADVANCE INTO WESTERN FCST AREA CURRENTLY. CLOUDS ALSO ON INCREASE AS WARM FRONT CURRENTLY ALIGNED FROM CNTRL ILLINOIS SE TO JUST WEST OF KSDF APPCHS. TEMPS HAD WARMED INTO 60S ACRS MUCH OF FCST AREA ATTM. EVOLVING WX SCENARIO DVLPG FOR THIS EVNG AS WARM FRONT LIFTS NORTH INTO REGION. DEEPENING UPR LO CURRENTLY OVER SRN IOWA WILL TRACK E/NE INTO SRN LWR MICHIGAN BY MON MRNG. WARM FRONT WILL TRACK INTO TRI STATE BY DUSK AND QUICKLY SHIFT ACRS FCST AREA THRU MIDNIGHT. LO LVL CONV WILL INCREASE AS 50 KT 850 LLJ SWINGS IN ALONG AND BEHIND WARM FRONT. 100KT UPR JET ALSO INVOF OF WARM FRONT THIS EVNG. COMBINATION OF THESE PARAMETERS SUGGESTS POTENTIAL EXISTS FOR A FEW SVR STORMS THIS EVNG. SBCAPES INCREASE UP CLOSE TO 1000J/KG BEHIND WARM FRONT AND REMAIN THERE FOR MUCH OF THE NIGHT. 0-1KM SR HELICITIES INCREASE TO AROUND 200 M2/S2 THIS EVNG WITH MODEST DEEP LAYER SHEAR ACRS INDIANA AND NOSING INTO WESTERN OHIO. EXPECT STRONG TO POSSIBLY SVR STORMS IN ASSOC WITH WARM FRONT AS IT LIFTS ACRS FCST AREA. PLACED SVR WORDING INTO ZONES FOR WESTERN 1/2 FCST AREA THIS EVNG. FURTHER EAST WHERE ATMOSPHERE SHOULD BE A BIT MORE STABLE...LOWER THREAT FOR SVR STORMS. BEST LO LVL CONV WILL MOVE NORTH OF FCST AREA AFT 06Z IN TANDEM WITH WARM FRONT. PCPN CHANCES LOOK MUCH LOWER FOR THE SECOND HALF OF THE OVERNIGHT...WITH ENTIRE FCST AREA IN WARM SECTOR. HAVE MAINTAINED 40-50 POPS IN GRIDS AFT 06Z AS MLCAPES REMAIN IN 500-1000 J/KG RANGE. KEPT MSTLY CLDY SKIES...BUT IS POSSIBLE THAT COULD GO MSTLY CLR FOR A PERIOD AS DRY SLOT WORKS ACRS OH VLY. SQUALL LINE RAPIDLY DVLPG ALONG COLD FRONT ACRS CNTRL MISSOURI WILL APPCH WESTERN FCST AREA AROUND DAYBREAK MON. THIS LINE SHOULD WEAKEN LATE TONIGHT...AND AM NOT EXPECTING STORMS TO BE SEVERE AS IT MOVES THROUGH DURING THE UNFAVORABLE MRNG HOURS. BOTH 12Z NAM/GFS JACK UP SBCAPES IN SE OHIO BY ERLY AFTN WITH DAYTIME HEATING AND SOME SUNSHINE. NOT OUT OF THE QUESTION THAT COULD SEE A FEW STORMS APPCH SEVERE CRIT IN FAR EASTERN PRTIONS OF FCST AREA BEFORE COLD FRONT PASSES THROUGH MIDDAY. ONCE COLD FRONT PASSES...SHOULD SEE WRAPAROUND SCT -SHRA AS UPR TROF AXIS SWINGS THRU FCST AREA DURING AFTN HOURS. GUSTY WINDS OVER 30KTS EXPECTED DURING THE DAY AS STRONG BNDRY LYR FLO AND DVLPG LO LVL CAA HELP BRING WINDS TO SFC. AS TROF PULLS EAST BY MON EVNG...PCPN WILL END WITH SKIES SLOWLY CLEARING FROM SW TO NE. WINDS SHOULD ALSO DIMINISH OVERNIGHT MON. COOL NW FLO ACRS OH VLY TUES WITH SFC HI TO WEST AND DEPARTING SFC LO TO NORTH AND EAST OVER NEW ENGLAND. STRONG UPR LO DROPPING SE THRU NW FLO TUES AFTN/EVNG LIKELY TO BRING SOME CLOUDS TO WEST CNTRL/CNTRL OHIO IN BEST CAA. HAVE TRENDED WITH NAM/ECMWF/UKMET MODELS WHICH ARE WEAKER AND FURTHER EAST WITH TRACK OF UPR LO. SKIES WILL GO MSTLY CLR ACRS ENTIRE FCST AREA TUES NIGHT AS SFC HI PRES BUILDS ACRS OH VLY AND UPR RIDGE BEGINS TO NOSE IN FROM THE WEST. TEMPS...LOWERED TEMPS A FEW DEG THIS EVNG FROM PREV FCST. HIGHS WILL BE REACHED DURING MRNG HOURS...WITH TEMPS SLOWLY FALLING IN CAA PATTERN DURING AFTN. KEPT CLOSE TO MAV GUID FOR REMAINDER OF SHORT TERM. RYAN LONG TERM /WEDNESDAY THROUGH SUNDAY/... AT 500 MB...UPPER RIDGE WILL DOMINATE FORECASTER AREA FOR THE MIDDLE PART OF THE WEEK. HOWEVER...BY LATE IN THE WEEK AND WEEKEND THE RIDGE BREAKS DOWN AS UPPER LOW MOVES INTO THE CENTRAL PLAINS. THIS WILL BRING THE THREAT OF CONVECTION. GFS IS THE MOST PROGRESSIVE WITH OPENING THE UPPER LOW AS IT MOVES ACROSS THE OHIO VALLEY. THE ECMWF AND UKMET WEAKEN UPPER LOW IN THE MID MS VLY. WILL GO WITH THE ECMWF/UKMET AS A SLOWER SOLUTION IN THIS PATTERN USUALLY WORKS OUT BETTER. HPC HAS ALSO CHOSEN THIS SOLUTION. ECMWF/UKMET SOLUTION SUGGESTS A PSEUDO WARM FRONT HANGING AROUND ALONG OR SOUTH OF OHIO RIVER THROUGH THE WEEKEND. THIS WEATHER PATTERN WILL GENERALLY BRING NEAR NORMAL TEMPERATURES WITH A FEW DAYS ABOVE NORMAL AND A FEW DAYS NEAR OR BELOW NORMAL. TIPTON PREVIOUS DISCUSSION... /ISSUED 145 PM EDT SUN APR 2 2006/ AVIATION /18Z-18Z/... WMFNTL SHOWERS MOVING INTO REGION FROM THE SW APPEAR TO BE BREAKING UP OVER THE OH/IN/KY BORDER AS DRIER AIR ON SE WINDS GETS INFILTRATED TO THE STORMS. AM NOT GOING TO DISSIPATE THEM ENTIRELY BUT ONLY CARRY AN HOUR OF THUNDER OR SO WITH VISCINITY SHOWER ACTIVITY OUTSIDE OF CMH GROUPING...A LITTLE MORE TOWARDS KDAY AS THE NW HAS NOT HAD AS MUCH OF A DRY LOW AND MID LEVEL PUNCH AS THE AREA ALONG AND S OF OHRIVER THIS MORNING. CLOUD COVER WILL BREAK UP AFTER THE FIRST PUNCH FROM THE WMFNT BUT AN ENHANCED THREAT FOR SHOWERS WILL PERSIST IN THE MEAN SLY FLOW. ANOTHER SHOT OF RAIN ALONG WITH LOWER CIGS WILL OCCUR TOWARDS DAYBREAK WHEN THE COLD AIR GETS FILTERED INTO THE REGION FROM THE NW AFTER THE SFC FRONT PUSHES THROUGH. MAIN THREAT FOR SVR ACTIVITY WILL BE LATER TONIGHT AS THE NOCTURNAL JET SETS UP. DAYTIME HOURS SHOULD SEE SCT SH WITH ISOLD TS AND LITTLE DYNAMICS TO SUPPORT SUPERCELLS. A BREAK IN CIGS IS EXPECTED FOR A FEW HOURS OVERNIGHT AS DRIER AIR GETS PUSHED IN BEHIND THE SFC TROF PASSAGE AHEAD OF THE CDFNT. THEN THE COLD AIR WORKS IN AND ACTIVITY SPARKS ONCE AGAIN DURING THE LATER MORNING FROM NW-SE. MODELS ARE SHOWING AN EVENING AND LATE OVERNIGHT MAXIMA OF 500 CAPES AND LIS OF AROUND -2 WITH A SLIGHT LULL FOR SEVERAL HOURS BETWEEN THEM OVERNIGHT. FRANKS && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 2, 4:54 AM EDT, 19 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 454 AM EDT SUN APR 2 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 454 AM EDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM THE CENTRAL PLAINS THIS AFTERNOON TO LOWER MICHIGAN MONDAY MORNING. SHOWERS AND THUNDERSTORMS WILL DEVELOP BY EARLY EVENING ACROSS NORTHERN KENTUCKY AND EASTERN INDIANA ALONG A WARM FRONT. AS THE WARM FRONT LIFTS ACROSS THE REGION THIS EVENING...THE ATMOSPHERE WILL BECOME MOIST AND UNSTABLE. THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE SEVERE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Special weather statement, Apr 2, 7:36 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 736 PM EDT SUN APR 2 2006 KYZ098-099-030015- MASON KY-ROBERTSON KY- 736 PM EDT SUN APR 2 2006 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROBERTSON AND SOUTHERN MASON COUNTIES THROUGH 815 PM EDT... AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF KENTONTOWN TO 15 MILES SOUTHWEST OF KENTONTOWN...MOVING EAST AT 45 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...KENTONTOWN...PIQUA...MITCHELLS MILL...MOUNT OLIVET... SARDIS...MAYS LICK...FLEMING-MASON COUNTY AIRPORT...AND LEWISBURG. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN... WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED. RYAN
Local storm report, Apr 2, 10:32 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1032 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 8 SE VERSAILLES 38.98N 85.15W
04/02/2006 RIPLEY IN AMATEUR RADIO
MOBILE HOME DAMAGED. 2 S OF CROSS PLAINS.
&&
SITESLocal storm report, Apr 2, 11:03 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1103 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 6 ESE WARSAW 38.75N 84.79W
04/02/2006 E60.00 MPH GALLATIN KY PUBLIC
REPORT FROM NAPOLEON
1049 PM TSTM WND DMG 1 W HAGERSTOWN 39.91N 85.18W
04/02/2006 WAYNE IN LAW ENFORCEMENT
POWER LINES DOWN FROM WIND
1051 PM TSTM WND GST 4 N FLORENCE 39.05N 84.64W
04/02/2006 M76.00 MPH BOONE KY ASOS
KCVG AIRPORT
1055 PM HAIL 6 N LIBERTY 39.72N 84.93W
04/02/2006 E0.75 INCH UNION IN LAW ENFORCEMENT
&&Local storm report, Apr 2, 11:16 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND GST UNION 38.95N 84.67W
04/02/2006 M69.00 MPH BOONE KY TRAINED SPOTTER
1105 PM TSTM WND DMG 6 SSE ERLANGER 38.93N 84.55W
04/02/2006 KENTON KY TRAINED SPOTTER
ROOF OF FLEA MARKET BLOWN OFF NEAR RICHWOOD JUST EAST OF
THE KENTON-BOONE COUNTY LINE
&&Local storm report, Apr 2, 11:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1149 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WILLIAMSTOWN 38.64N 84.56W
04/02/2006 GRANT KY TRAINED SPOTTER
TREES DOWN IN WILLIAMSTOWN AND ALSO SCATTERED ABOUT THE
COUNTY
1050 PM TSTM WND DMG 3 NNW CORINTH 38.54N 84.59W
04/02/2006 GRANT KY TRAINED SPOTTER
BARN BLOWN INTO THE ROADWAY IN THE 900 BLOCK OF KEEFER RD
1110 PM TSTM WND DMG 6 SE CAMDEN 39.58N 84.57W
04/02/2006 PREBLE OH LAW ENFORCEMENT
RECEIVED REPORT FROM THE PUBLIC OF NUMEROUS TREES DOWN IN
WEST ELKTON
1114 PM TSTM WND GST CINCINNATI 39.14N 84.51W
04/02/2006 M70.00 MPH HAMILTON OH AMATEUR RADIO
REPORTED IN CLIFTON
1115 PM TSTM WND DMG EATON 39.75N 84.63W
04/02/2006 PREBLE OH LAW ENFORCEMENT
NUMEROUS TREES AND POWER POLES DOWN COUNTYWIDE
1135 PM TSTM WND DMG 4 N LEBANON 39.48N 84.21W
04/02/2006 WARREN OH LAW ENFORCEMENT
ROOF DAMAGED AND TREES DOWN AT SR 48 AND SR 122
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:33 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 45 min |
| Apr 2, 10:43 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 52 min |
| Apr 2, 10:54 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Warren | 44 min |
| Apr 2, 11:06 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 46 min |
| Apr 2, 11:12 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 31 min |
| Apr 2, 11:20 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Greene | 55 min |
| Apr 2, 11:23 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland | 46 min |
| Apr 2, 11:33 PM EDT | Severe Thunderstorm Warning | ILN | Shelby | 25 min |
| Apr 2, 11:36 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 54 min |
| Apr 2, 11:42 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 47 min |
| Apr 2, 11:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Ross | 62 min |
| Apr 2, 11:48 PM EDT | Severe Thunderstorm Warning | ILN | Madison | 39 min |
| Apr 3, 12:12 AM EDT | Severe Thunderstorm Warning | ILN | Franklin | 40 min |
| Apr 3, 12:23 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 43 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.